# SDR GLBA96088

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79GL
- Make and model: Beech 1900C
- Aircraft serial: UC79
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPW - CREW REPORTED GEAR 'INTRANSIT' LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR DOWNLOCK SWITCH.  SYSTEM OPS CHECK WAS GOOD.  (M)
